Théorie des groupes
Asymptotiques de fonctions sur un espace symétrique réductif p-adique
[Asymptotics of functions on a p-adic reductive symmetric space]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 421-424.

We establish a generalization of Casselman's pairing to p-adic reductive symmetric spaces and we study the asymptotic behaviour of certain coefficients. Also an analogous of a Langlands lemma is proved and used to get a disjonction result for the Cartan decomposition of the symmetric space.

Nous établissons une généralisation de la dualité de Casselman aux espaces symétriques réductifs p-adiques et nous étudions le comportement asymptotique de certains coefficients. Nous prouvons aussi un anologue d'un lemme de Langlands grâce auquel nous obtenons un résultat de disjonction de certaines parties de la décomposition de Cartan de l'espace symétrique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.002
Lagier, Nathalie 1

1 Institut de Mathématiques de Luminy, UMR 6206 CNRS, université de la Méditerranée, case 907, 163, avenue de Luminy, 13288 Marseille cedex 09, France
@article{CRMATH_2007__344_7_421_0,
     author = {Lagier, Nathalie},
     title = {Asymptotiques de fonctions sur un espace sym\'etrique r\'eductif \protect\emph{p}-adique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {421--424},
     publisher = {Elsevier},
     volume = {344},
     number = {7},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.02.002/}
}
TY  - JOUR
AU  - Lagier, Nathalie
TI  - Asymptotiques de fonctions sur un espace symétrique réductif p-adique
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 421
EP  - 424
VL  - 344
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.02.002/
DO  - 10.1016/j.crma.2007.02.002
LA  - fr
ID  - CRMATH_2007__344_7_421_0
ER  - 
%0 Journal Article
%A Lagier, Nathalie
%T Asymptotiques de fonctions sur un espace symétrique réductif p-adique
%J Comptes Rendus. Mathématique
%D 2007
%P 421-424
%V 344
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.02.002/
%R 10.1016/j.crma.2007.02.002
%G fr
%F CRMATH_2007__344_7_421_0
Lagier, Nathalie. Asymptotiques de fonctions sur un espace symétrique réductif p-adique. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 421-424. doi : 10.1016/j.crma.2007.02.002. http://www.numdam.org/articles/10.1016/j.crma.2007.02.002/

[1] P. Blanc, P. Delorme, Vecteurs distributions H-invariants de représentations induites, pour un espace symétrique réductif p-adique G/H, A paraitre aux Ann. Inst. Fourier

[2] Benoist, Y.; Oh, H. Polar decomposition for p-adic symmetric spaces (Preprint arxiv :) | arXiv

[3] Borel, A.; Wallach, N.R. Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups, Annals of Mathematics Studies, vol. 94, Princeton University Press, University of Tokyo Press, Princeton, NJ, Tokyo, 1980

[4] W. Casselman, Introduction to the theory of admissible representations of p-adic reductive groups, Non publié

[5] Delorme, P.; Sécherre, V. An analogue of the Cartan decomposition for p-adic reductive symmetric spaces (Preprint, arxiv:) | arXiv

[6] Flensted-Jensen, M.; Oshima, T.; Schlichtkrull, H. Boundedness of certain unitarizable Harish-Chandra modules, Representations of Lie Groups Kyoto, Hiroshima, 1986, Adv. Stud. Pure Math., vol. 14, Academic Press, Boston, MA, 1988, pp. 651-660

[7] Harish-Chandra Harmonic analysis on real reductive groups. III. The Maass–Selberg relations and the Plancherel formula, Ann. of Math. (2), Volume 104 (1976), pp. 117-201

[8] Helminck, A.G.; Helminck, G.F. A class of parabolic k-subgroups associated with symmetric k-varieties, Trans. Amer. Math. Soc., Volume 350 (1998), pp. 4669-4691

[9] Helminck, A.G.; Wang, S.P. On rationality properties of involutions of reductive groups, Adv. Math., Volume 99 (1993), pp. 26-96

[10] Hironaka, Y. Spherical functions and local densities on Hermitian forms, J. Math. Soc. Japan, Volume 51 (1999), pp. 553-581

[11] Hironaka, Y.; Sato, F. Spherical functions and local densities of alternating forms, Amer. J. Math., Volume 110 (1988), pp. 473-512

[12] Offen, O. Relative spherical functions on ℘-adic symmetric spaces (three cases), Pacific J. Math., Volume 215 (2004), pp. 97-149

[13] van den Ban, E.P.; Schlichtkrull, H.; Delorme, P. Harmonic Analysis on Symmetric Spaces – General Plancherel Theorems, Lie Theory, Progress in Mathematics, vol. 229, Birkhäuser Boston, Boston, MA, 2005

[14] Waldspurger, J.-L. La formule de Plancherel pour les groupes p-adiques (d'après Harish-Chandra), J. Inst. Math. Jussieu, Volume 2 (2003), pp. 235-333

Cited by Sources: